# SDR UIEA2020072411545

- Difficulty date: July 13, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,984 hours, 16,172 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 1 INOPERATIVE.  PERFORMED A FIRE LOOP RESISTANCE MEASUREMENT IAW FIM 26-11 FAULT TREE 804 TABLE B, RESISTANCE FOUND WITHIN THE RANGE AND NO MESSAGE IS SHOWN. MCC NOTIFIED.   PERFORMED TROUBLESHOOTING OF THE ENGINE FIRE DETECTION LOOP,  RESISTANCE CHECK IAW FIM 26-11 FT 804, VERIFIED FIRE LOOPS ARE WITHIN LIMITS, NOTICED THE FIREWALL LOOP HAD A LOOSE CLAMP.   SECURED THE CLAMP IAW AMM 26-11-02. TIGHTENED CONNECTOR D4230A .
